MathSciNet Relay Station
MathSciNet bibliographic data
MR2056534 53C10 (53C22)
Čap, Andreas; Slovák, Jan; Žádník, Vojtěch On distinguished curves in parabolic geometries. Transform. Groups 9 (2004), no. 2, 143–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement